# SDR MALA090143

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 24,435 hours, 27,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 288-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 288-294 IS CHAFED WHERE STAIR SLIDE RUBS.  BLENDED CHAFE DAMAGE AND INSTALLED REPAIR DOUBLER IAW SRM 53-70-30 AND EOS53362.
